Items where Subject is "Mathematical Science"
- Library of Congress Subject Areas (11)
- Middle Asian Archive (11)
- Mathematical Science (11)
- Middle Asian Archive (11)
.
., Okafor N. P. and ., Ogunlusi T. A. and ., Ogunwe F. T. and ., Ayobami A. I. (2025) Dynamic Analysis of an Exponentially Decaying Foundation on the Response of Non-Uniform Damped Rayleigh Beam under Harmonic Moving Load with General Boundary Conditions. Asian Research Journal of Mathematics, 21 (1). pp. 35-69. ISSN 2456-477X
A
Al-Amin, Md. and Alam, Md. M. and Sarker, Sree Pradip Kumer (2025) Numerical Investigation of Variable Viscosity and Thermal Conductivity on Natural Convection Flow along a Vertical Flat Plate with Heat Conduction. Journal of Advances in Mathematics and Computer Science, 40 (3). pp. 42-60. ISSN 2456-9968
Angelini, Franco and Della Santina, Cosimo and Garabini, Manolo and Bianchi, Matteo and Bicchi, Antonio (2020) Control Architecture for Human-Like Motion With Applications to Articulated Soft Robots. Frontiers in Robotics and AI, 7. ISSN 2296-9144
B
BINENE, Camile LIKOTELO and MJANAHERI, Pierre J. SAKODI and NGOMA, Luz MPEMBA and LUTUMBA, Guylit KIALA and KATALAY, Pierre KAFUNDA and TSHISEBA, Cédric KABEYA and LEMBA, Franci MAYALA and WEDI, Boniface ENGOMBE (2025) Automatic Orientation of Student Candidates Based on Memory-based Collaborative Filtering. Journal of Advances in Mathematics and Computer Science, 40 (3). pp. 73-96. ISSN 2456-9968
Bayya, Anil Kumar (2025) Leveraging Advanced Cloud Computing Paradigms to Revolutionize Enterprise Application Infrastructure. Asian Journal of Mathematics and Computer Research, 32 (1). pp. 133-154. ISSN 2395-4213
C
Cappiello, Cinzia and Meroni, Giovanni and Pernici, Barbara and Plebani, Pierluigi and Salnitri, Mattia and Vitali, Monica and Trojaniello, Diana and Catallo, Ilio and Sanna, Alberto (2020) Improving Health Monitoring With Adaptive Data Movement in Fog Computing. Frontiers in Robotics and AI, 7. ISSN 2296-9144
F
Fujita, Takaaki (2025) Quasi-ultrafilters and Weak-ultrafilters: Their Properties and Maximality. Asian Research Journal of Mathematics, 21 (3). pp. 49-62. ISSN 2456-477X
J
Ji, Wei (2019) The Algebraic-Function Congruences on Distributive Lattices. Journal of Advances in Mathematics and Computer Science, 32 (1). pp. 1-7. ISSN 2456-9968
M
Mohammed, Hudu and Arhin, Ebenezer Tawiah and Amidu, Abdul Hamid and Nambyn, Caleb Nurideen and Abdallah, Sualihu and Sapio, Saadatu and Kumah, Rejoyce (2025) Impact of Media Content on the Moral Construct of Youth: A Study at Tamale Technical University. Asian Journal of Probability and Statistics, 27 (3). pp. 63-81. ISSN 2582-0230
O
Okedayo, T. G. and Amumeji, O. T. and Owolanke, A. O. and Ogunbamike, O. K. (2018) Modified Laguerre Collocation Block Method for Solving Initial Value Problems of First Order Ordinary Differential Equations. Journal of Advances in Mathematics and Computer Science, 29 (2). pp. 1-13. ISSN 24569968
P
Pletser, Vladimir (2021) Congruence properties of indices of triangular numbers multiple of other triangular numbers. Open Journal of Mathematical Sciences, 5 (1). pp. 262-269. ISSN 26164906